# SDR SWAA2021082302580

- Difficulty date: March 2, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Nac Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG STRUT FAIRING AFT O/B PANEL CRACKED. / INSTALLED NEW PANEL PER SRM 51-10-02
